# SDR FDEA202209222361

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N183FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63114
- Aircraft time: 4,674 hours, 2,325 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21705
- Condition: Cracked
- Location: Lt Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LEADING EDGE FORMER CRACKED, AFT OF #5 SLAT, INBD SIDE. MARKED WITH TAPE. 0000301922 : VERNON, JAMES L - 22-SEP-2022 23:45  C/W E.A. TH-5720-T0370767 P1
